# SDR SIMA20150504001

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 29,436 hours, 25,552 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT AT FL 370 ALL COCKPIT WINDSHIELDS FROSTED OVER, STARTED DESCENT.  BOTH PRIMARY AIRSPEEDS SLOWED TO UNDER 200 KTS, STDBY READ NEAR RED LINE.  FOUND WATER IN NR 2 PITOT LINE, CLEANED LINES IAW AMM 34-13-00, ADC 1 & 2 OPERATIONS CHECKED GOOD IAW AMM 34-15-00 ADC 1 & 2 LEAK CHECKED GOOD IAW AMM 34-13-00, NO LEAKS NOTED.  ACFT WAS STILL PRESSURIZED UPON LANDING.  DELTA P WAS ABOVE 1.2.  PRESSURIZATION OPERATIONS CHECKED GOOD IAW AMM CH 21-31-00, NO DEFECTS NOTED.  IAW ITEM NR 1 THIS AML PAGE.  PITOT STATIC LINES NEED TO BE CHECKED FOR WATER.  PERFORMED PITOT STATIC SYS SERVICING IAW AMM 31-13-00.  NO WATER FOUND.  REQUIRES FURTHER TROUBLESHOOTING.
